You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Local Limit Theorem for the Wilcoxon Rank Sum
The Annals of Probability
Vol. 5, No. 6 (Dec., 1977), pp. 926-939
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2242917
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The normalized probability function of the Wilcoxon rank sum statistic is shown to converge to the normal density under very mild conditions on the two sample distributions. This is done by studying the conditional distribution of the rank sum given the first sample and by a rather heavy use of characteristic functions.
The Annals of Probability © 1977 Institute of Mathematical Statistics